# SDR 20001206SH026

- Difficulty date: October 30, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N2269S
- Make and model: Cessna 172R
- Aircraft serial: 17280955
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Prop/Bushing
- Part time: 7 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT RECEIVED NEW FROM CESSNA FACTORY.  UPON REMOVAL OF PROPELLER TO FACILITATE INSTALL OF AFTERMARKET AIR CONDITIONERS, NOTED THAT 2 OF THE 4 PROPELLER ALIGNMENT BUSHINGS THAT ARE PRESSED INTO THE CRANKSHAFT FLANGE WERE EXTRUDED FROM THE BACKSIDE OF THE FLANGE APPROX .375 INCH.  THE APPARENT CAUSE OF THIS DEFECT WAS THE IMPROPER CLOCKING OF THE PROP TO THE CRANKSHAFT.   (X)
